I had an ablation done for avnrt almost 6 months ago i just wanted to kno if its normal to still have flutters and some chest pain this long?. I went to my doctor a month after i had the ablation he gave me a ekg and a halter and he said he saw nothing wrong with me so what i dont understand is why am i still having flutters almost daily?
I had a ablation for a-fib 7 weeks ago and now I'm having 24 hr episodes of a-fib/flutter almost every other day. It is getting a little better, but like you I didn't expect quite so much erratic activity. You mentioned pain also...it that shortness of breath or tightness? Or real pain. Obviously, your Dr. is monitoring your heart pretty closely. My Dr is having me do a CT Angio 3 months out and also echo and TEE. Have you had those done? I hope I don't have this 4 months from now. How much fluttering are you having?
I only had ekg and halter. Ive been getting fluttering almost every day more now then i did before i had the ablation. The chest pain is like a sharp pain but it doesn't last all day at most it would last like 30 min then go away. But the chest pain doesn't happen as much as the fluttering does. You said u have 24hr episodes of a-fib flutter whats that like is it the same as svt or a lot different?
For me the fluttering is a lot like the a-fib but even longer episodes. On my EKG's it actually usually says a-fib. The only thing I know about SVT is one time I had a run of VT in the hospital so they caught it on the monitor and I felt like I was having a heart attack. With the a-fib/flutter I have tightness in my chest and shortness of breath or more like breathlessness.
I have, but the EP's say it's normal to feel this 3-6 mo. after an ablation. The cardiologist thinks I might should have an angiogram done. I had an aunt who died during that procedure about 12 years ago. I've always been a little scared to have it done. I'm due to have a CT Angio in Dec. as a 3-mo. follow-up test on my ablation. I think if some of these Dr.s could feel what we feel, they wouldn't be so quick to say "it's normal...there's nothing wrong."
I am a 20 year old female and I had a cathetar ablation 5 years ago. I experienced very frequent flutter for about a year and a half after my ablation. I am still experiencing some flutter now but it is much more infrequent.
I was told by my cardiologist that since I had began having AVNRT episodes at an age when it is very rare to have developed AVNRT (I experienced my first episode when I was 8 months old) that I may have an underlying arrythmia or my heart may have the ability to cause ablated pathways to grow back. I have to monitor every flutter and potential episode and do still deal with cardiac-related hospital visits. Perhaps just try to keep an eye on your heart, and write down the time and length of the flutter episode in a little "heart journal" to have a better report for your doctor.
Hope you are getting better relief by now. i was put on a very high dose of flecainide in Dec and it completely stopped my a-fib. i am now almost completely weaned off the flecainide and haven't had any more problems. it's been over 6 months since my ablation. i still feel some tightness in the evenings but i guess that just goes with the territory. i hope you are doing a lot better.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.